# SDR DALA2016120509583

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 51,384 hours, 20,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND  L1 DOOR EMERGENCY LIGHT OUT DURING SERVICE CHECK.  MAINTENANCE R & R THE POWER SUPPLY IAW AMM 33-51. OPS CHECKED NORMAL.
